Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning sensation, itching, discharge, positive for UTI, yest infection. On ciprobay. Will I feel better?

my vagina is burning (no itching) and i have a lot of discharge. ive had a urine examination 3days ago and it was possitive in uti. they gave me ciprobay as antibiotic. but after that one whole day and just taking it twice it started to burn when i pee. after a day the discharge is coming out.. it burns when i pee. i didn't take the antibiotics anymore cause i thought it was the cause of the burning sensation. i thought it was a yeast infection but ive tired several home remedies for yeast infection but it doesnt seem to work. i don't know what to do. my vagina is burning (no itching) and i have a lot of discharge. ive had a urine examination 3days ago and it was possitive in uti. they gave me ciprobay as antibiotic. but after that one whole day and just taking it twice it started to burn when i pee. after a day the discharge is coming out.. it burns when i pee. i didn't take the antibiotics anymore cause i thought it was the cause of the burning sensation. i thought it was a yeast infection but ive tired several home remedies for yeast infection but it doesnt seem to work. i don't know what to do.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Jun 2015
Hello dear,
The symptoms mentioned by you such as burning sensation during urination suggests Urinary tract infection.
The treatment involves:
1. Drinking lots of water (it dilutes the urine & reduces the burning sensation)
2. Antibiotics such as Ciprofloxacin 500 mg twice in a day (as advised by your treating physician)
3. If there is associated fever, then paracetamol 500 mg three times in a day can be added.

So, the medication advised by your Doctor are right, please continue them.

One more thing...avoid acidic foods, carbonated drinks and alcohol...& maintain good hygiene.
There is no need to worry...you will perfectly alright after taking the course of antibiotics.

Wishing you a speedy recovery.
Thanks & take care.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor